HepC Chat
612 members328 posts

Hepatitis c

I've just done the 12 weeks treatment which I didn't find so bad I'm getting a wierd thing I've never had before feeling breathless pounding heart can't lay down feel like I need to rush outside very scarey think I'm gonna have a heart attack cud it be due to the new hep c treatment went to Dr's can't see me for a heart monitor till next week what can I do ?

10 Replies
oldestnewest

I'm 11 weeks into the treatment, reasonably athletic and generally fit, but I have had similar experiences a few times during treatment, always accompanied by dizziness. In my case though I do lay down and it seems to pass. It almost feels like my heart is working harder than usual to get blood to my brain.

Reply

If you don't mind me asking what was the treatment called that you had for hep c I started the new treatment called zepatier got told there's no side affects the first two weeks of treatment I had a few pains but the fourth to fifth week I have really bad pains in my back,legs and arms I feel dreadful no energy what's so ever and these pains in my legs are awful I'm into the 6th week of 12 week of treatment hope these pains subside soon

Reply

I'm due to start this tomorrow and I'm terribly anxious as I was told I would feel nothing off of the side effects and I do expect to have bad days but I a think it's more the not knowing

Reply

Whot you taking

Reply

I'm on sofosbuvir nd had no side affects from it at all x

Reply

just had my treatment but like you I'm tired and pain in my legs I'm 68 in September didn't feel old till after treatment cant even touch my right leg Please let me know how things go :0

Reply

It sounds like panic attacks

Iv not had treatment yet and I had those pounding heart breathlessness

I think it's part of the condition

Poisoned blood n liver

The resurch iv done says your liver cant filter toxens and goes though all your organs.

Im not a Dr but have done lots of reading and heathly options to cleanse the liver .

Turmeric is one of them and garlic avocado.

Go on u tube and type in liver cleans

I need to cleanse again it dose help

Good luck to you all and im so glade thers a cure its mot a nice virus to have regardless how we got it.

Best regards

Reply

Im replying to my message. I'm on week 8 of treatment I feel like Iv Been through the mill

I had a endoscopy to determine vains in the stomach

and i do have but ever since iv been In pain along with the side effects from hep meds.

The fatigue and tiredness is a nightmare insomnia 3 to 4 hrs of sleep .

Iv had blood work done and after 3 weeks the virus has sustained undetected ....thats what i was hopping for and so far so good .

I am happy very happy and graitfull for the medication just need to carry on Another 3months then the detox starts

Another 6 months to get all meds out 3 years to reverse and rejuvenate my liver through heathly eating.

The meds are strong you feel like your going to explode from the inside dry skin burning itching fatigue insomnia along with cerroces but keep going keep up the meds

Every one is different

Take care

Reply

Hi can I ask whot treatment your in and whot detox are you doing I need to start my detox in new year and I will

Admit it terrifies me

Reply

You need to go hospital it says in leaflet you get short of breath go hospital

Reply

You may also like...